Record number :
1549479
Title of article :
Some properties of the Sobolev-Laguerre polynomials
Author/Authors :
J. Wimp، نويسنده , , Jet and Kiesel، نويسنده , , Harry، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
12
From page :
401
To page :
412
Abstract :
In this paper, we study the case α = 0 of the Sobolev-Laguerre polynomials. We determine a generating function for the polynomials and an expansion formula
Keywords :
Reproducing kernels , generating functions , Laplace transforms , Sobolev orthogonal polynomials , Laguerre polynomials , Sobolev-Laguerre polynomials , Bessel polynomials
Journal title :
Journal of Computational and Applied Mathematics
Link To Document :